# SDR UALA2010052701835

- Difficulty date: May 26, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 82,436 hours, 13,203 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284DF
- Part serial: 1209
- Condition: Faulty
- Location: Position 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG R GEN OFF DISPLAYED. GEN OFF & FIELD OFF LGTS'S ILLUM & FAILED TO RESET. SAMC TEXT: THIS IS THE SECOND HIT ON THIS GEN SYS,FIX OR DF IAW MEL. THX, SAMC MO. REPLACED RT GCU, SERVICED IDG, RAN ENGINE, CYCLED GENERATORS ALL TEST PASSED.
